satyadev nandakumar
Title
Cited by
Cited by
Year
An effective ergodic theorem and some applications
S Nandakumar
Proceedings of the fortieth annual ACM symposium on Theory of computing, 39-44, 2008
182008
Finite-state dimension and real arithmetic
D Doty, JH Lutz, S Nandakumar
Information and Computation 205 (11), 1640-1651, 2007
162007
Normality and finite-state dimension of Liouville numbers
S Nandakumar, SK Vangapelli
Theory of Computing Systems 58 (3), 392-402, 2016
72016
Predictive complexity and generalized entropy rate of stationary ergodic processes
M Ghosh, S Nandakumar
International Conference on Algorithmic Learning Theory, 365-379, 2012
32012
A characterization of constructive dimension
S Nandakumar
Mathematical Logic Quarterly 55 (2), 185-200, 2009
32009
On Resource-bounded versions of the van Lambalgen theorem
D Chakraborty, S Nandakumar, H Shukla
International Conference on Theory and Applications of Models of Computation …, 2017
22017
A characterization of constructive dimension
S Nandakumar
Electronic Notes in Theoretical Computer Science 202, 323-337, 2008
22008
An analogue of Pillai's theorem for continued fraction normality and an application to subsequences
S Nandakumar, S Pulari, P Vishnoi, G Viswanathan
Bulletin of the London Mathematical Society, 2021
12021
Dimension, pseudorandomness and extraction of pseudorandomness 1
M Agrawal, D Chakraborty, D Das, S Nandakumar
Computability 6 (3), 277-305, 2017
12017
Axiomatizing resource bounds for measure
X Gu, JH Lutz, S Nandakumar, JS Royer
Conference on Computability in Europe, 102-111, 2011
12011
Finite-state dimension and real arithmetic
D Doty, JH Lutz, S Nandakumar
International Colloquium on Automata, Languages, and Programming, 537-547, 2006
12006
Ergodic Theorems for PSPACE functions and their converses
S Nandakumar, S Pulari
arXiv preprint arXiv:2012.11266, 2020
2020
An Ergodic Theorem for PSPACE functions
S Nandakumar, S Pulari
arXiv e-prints, arXiv: 2012.11266, 2020
2020
Randomness and Effective Dimension of Continued Fractions
S Nandakumar, P Vishnoi
45th International Symposium on Mathematical Foundations of Computer Science …, 2020
2020
A weakly 2-generic which Bounds a minimal degree
RG Downey, S Nandakumar
The Journal of Symbolic Logic 84 (4), 1326-1347, 2019
2019
Martin-Löf Randomness Implies Multiple Recurrence in Effectively Closed Sets
RG Downey, S Nandakumar, A Nies
Notre Dame Journal of Formal Logic 60 (3), 491-502, 2019
2019
Continued Fraction Normals and Subsequence selections-a combinatorial approach
S Nandakumar, S Pulari, P Vishnoi, G Viswanathan
2019
Martingales and Restricted Ratio Betting
S Masulkar, KM Ng, S Nandakumar
2018
Normality of the Ehrenfeucht-Mycielski Sequence
K Krishna, S Nandakumar
arXiv preprint arXiv:1710.01325, 2017
2017
Multiple Recurrence and Algorithmic Randomness
RG Downey, S Nandakumar, A Nies
arXiv preprint arXiv:1604.04230, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–20